RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 2, Pages 289–307 (Mi izv2247)  

This article is cited in 5 scientific papers (total in 5 papers)

Krull $OP$-rings are Plücker rings

G. B. Kleiner


Abstract: In this paper we prove the conjecture of Lissner and Geramita that every noetherian regular $OP$-ring is a Plücker ring.

Full text: PDF file (1601 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:2, 287–305

Bibliographic databases:

UDC: 519.4
MSC: 13C10, 13E05, 13C15
Received: 15.10.1971

Citation: G. B. Kleiner, “Krull $OP$-rings are Plücker rings”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973), 289–307; Math. USSR-Izv., 7:2 (1973), 287–305

Citation in format AMSBIB
\Bibitem{Kle73}
\by G.~B.~Kleiner
\paper Krull $OP$-rings are Pl\"ucker rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 2
\pages 289--307
\mathnet{http://mi.mathnet.ru/izv2247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=369352}
\zmath{https://zbmath.org/?q=an:0272.13014}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 2
\pages 287--305
\crossref{https://doi.org/10.1070/IM1973v007n02ABEH001937}


Linking options:
  • http://mi.mathnet.ru/eng/izv2247
  • http://mi.mathnet.ru/eng/izv/v37/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. B. Kleiner, “O sistemakh lineinykh uravnenii nad kommutativnymi koltsami”, UMN, 28:6(174) (1973), 211–212  mathnet  mathscinet  zmath
    2. G. B. Kleiner, “Realizatsiya divizorov i faktorizuemye moduli nad neterovymi tselozamknutymi koltsami”, UMN, 32:6(198) (1977), 225–225  mathnet  mathscinet  zmath
    3. M. E. Kotlyarskii, “On Plücker properties of non-Noetherian rings”, Russian Math. Surveys, 33:6 (1978), 241–242  mathnet  crossref  mathscinet  zmath
    4. Dennis R Estes, Jacob R Matijevic, “Matrix factorizations, exterior powers, and complete intersections”, Journal of Algebra, 58:1 (1979), 117  crossref
    5. Dennis R. Estes, Olga Taussky, “Remarks concerning sums of three squares and quaternion commutator identities”, Linear Algebra and its Applications, 35 (1981), 279  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:117
    Full text:38
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019